# SDR SWAA2022072924961

- Difficulty date: July 1, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEADING EDGE RIB #15 CRACKED / [01] EVALUATED CRACK AT VERTICAL FIN L/E RIB #15 FOUND OUT OF LIMITS NO CRACKS ALLOWED IAW B 737-7 SRM 55-30-09-1A-1;[02] FABRICATED NEW VERTICAL FIN RIB IAW B 737-7 SRM 55-30-09-01-1 DWG.176A1410 ID 0002 REV:D;[03] LATE ENTRY REMOVED CRACKED RIB #15 FROM VERTICAL FIN JOB ACCOMPLISHED BY VICENTE FRANCO #1659 IAW B 737-7 SRM 51-40-02-0G-02;[04] CORRECTION FOR STEP #2 TO ALSO READ FABRICATED NEW VERTICAL FIN RIB IAW B 737-7 SRM 55-30-09-01-1 DWG.176A1410 ID 0002 REV:D WORK ACCOMPLISHED BY VICENTE FRANCO #1659;[05] LOCATED AND DRILLED NEW RIB IAW B-737-7 SRM 51-40-05-0G-0;[06] VERIFIED STEP 1 - 5.;[07] PERFORMED HARDNESS TEST PER BAC5946 HARDNESS IS 57. REQ. IS 57-83.5 TEMPER DETERMINED IS T42. TOOL USED B/C 170035.;[08] PERFORMED CONDUCTIVITY TEST PER BAC5946; SPEC. RANGE IS 28.5 TO 32% IACS. CONDUCTIVITY READING IS 32% IACS. TOOL USED NORTEC 600 B/C 166316; CAL DUE DATE 10/22.;[09] REF STEP 7. - CAL DUE DATE OF HARDNESS TESTER IS 05/23.;[10] OK TO TREAT AND PRIME;[11] TREATED AND PRIMED RIB AT VERTICAL FIN L/E RIB # 15 IAW B737 AMM 51-21-41-370-803 AND AMM 51-21-72-370-803.;[12] VALIDATED STEP 11  OK TO INSTALL;[13] INSTALLED NEW VERTICAL STABILIZER RIB #15 IAW B 737-7 SRM 51-40-02-0G-0;[14] ALL STEPS C/W.;[15] [FINAL] VALIDATED STEP 13 & 14
